MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UREA/BUN; UREA NITROGEN TEST SYSTEM

ROCHE DIAGNOSTICS UREA/BUN; UREA NITROGEN TEST SYSTEM
Catalog Number 05171873190
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number was (b)(6).The field service engineer replaced the cuvettes, which appeared to resolve the issue.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable urea/bun results from the cobas 8000 c702 module.Sample 1 initial result was 9.06 mmol/l the repeat results were 35.84 mmol/l and 35.72 mmol/l.On (b)(6) 2024, sample 2 initial result was 0.85 mmol/l.The repeat results were 14.61 mmol/l and 14.67 mmol/l.The final repeat results were believed correct and were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The field service engineer found crystals formed on the cuvettes.The cuvettes were replaced and the cuvette surface was cleaned.Precision testing was performed and was within specifications.The investigation determined the issue was due to the humidity level in the lab which can cause crystals of ecotergent.The investigation did not identify a product problem.

Brand Name
UREA/BUN
Common Device Name
UREA NITROGEN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21217740
Report Number1823260-2025-00208
Device Sequence Number3568754
Product Code CDQ
UDI-Device Identifier04015630925131
UDI-Public04015630925131
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number05171873190
Device Lot Number832104
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown